skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Bond percolation thresholds on Archimedean lattices from critical polynomial roots

Authors:
; ORCiD logo
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1602370
Grant/Contract Number:  
[AC52-07NA27344; 19-DR-013]
Resource Type:
Published Article
Journal Name:
Physical Review Research (Online)
Additional Journal Information:
[Journal Name: Physical Review Research (Online) Journal Volume: 2 Journal Issue: 1]; Journal ID: ISSN 2643-1564
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Scullard, Christian R., and Jacobsen, Jesper Lykke. Bond percolation thresholds on Archimedean lattices from critical polynomial roots. United States: N. p., 2020. Web. doi:10.1103/PhysRevResearch.2.012050.
Scullard, Christian R., & Jacobsen, Jesper Lykke. Bond percolation thresholds on Archimedean lattices from critical polynomial roots. United States. doi:10.1103/PhysRevResearch.2.012050.
Scullard, Christian R., and Jacobsen, Jesper Lykke. Fri . "Bond percolation thresholds on Archimedean lattices from critical polynomial roots". United States. doi:10.1103/PhysRevResearch.2.012050.
@article{osti_1602370,
title = {Bond percolation thresholds on Archimedean lattices from critical polynomial roots},
author = {Scullard, Christian R. and Jacobsen, Jesper Lykke},
abstractNote = {},
doi = {10.1103/PhysRevResearch.2.012050},
journal = {Physical Review Research (Online)},
number = [1],
volume = [2],
place = {United States},
year = {2020},
month = {2}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1103/PhysRevResearch.2.012050

Save / Share:

Works referenced in this record:

Percolation transitions in two dimensions
journal, September 2008


Critical points of Potts and O( N ) models from eigenvalue identities in periodic Temperley–Lieb algebras
journal, October 2015


Upper and Lower Bounds for the Kagomé Lattice Bond Percolation Critical Probability
journal, January 2003


Critical Surfaces for General Bond Percolation Problems
journal, May 2008


Critical percolation in the plane: conformal invariance, Cardy's formula, scaling limits
journal, August 2001


Estimation of bond percolation thresholds on the Archimedean lattices
journal, July 2007


Generalized cell–dual-cell transformation and exact thresholds for percolation
journal, January 2006


A bond percolation critical probability determination based on the star-triangle transformation
journal, May 1984


Potts-model critical manifolds revisited
journal, February 2016

  • Scullard, Christian R.; Jacobsen, Jesper Lykke
  • Journal of Physics A: Mathematical and Theoretical, Vol. 49, Issue 12
  • DOI: 10.1088/1751-8113/49/12/125003

Percolation critical polynomial as a graph invariant
journal, October 2012


Percolation in finite matching lattices
journal, December 2016


Exact bond percolation thresholds in two dimensions
journal, November 2006

  • Ziff, Robert M.; Scullard, Christian R.
  • Journal of Physics A: Mathematical and General, Vol. 39, Issue 49
  • DOI: 10.1088/0305-4470/39/49/003

Theory of Superconductivity
journal, December 1957


Exact Critical Percolation Probabilities for Site and Bond Problems in Two Dimensions
journal, August 1964

  • Sykes, M. F.; Essam, J. W.
  • Journal of Mathematical Physics, Vol. 5, Issue 8
  • DOI: 10.1063/1.1704215

Critical percolation in finite geometries
journal, February 1992


Site percolation thresholds for Archimedean lattices
journal, July 1999


A Percolation Formula
journal, January 2001

  • Schramm, Oded
  • Electronic Communications in Probability, Vol. 6, Issue 0
  • DOI: 10.1214/ECP.v6-1041

Transfer matrix computation of critical polynomials for two-dimensional Potts models
journal, February 2013

  • Jacobsen, Jesper Lykke; Scullard, Christian R.
  • Journal of Physics A: Mathematical and Theoretical, Vol. 46, Issue 7
  • DOI: 10.1088/1751-8113/46/7/075001

On the random-cluster model
journal, February 1972


Exact site percolation thresholds using a site-to-bond transformation and the star-triangle transformation
journal, January 2006


Using Symmetry to Improve Percolation Threshold Bounds
journal, July 2005

  • May, William D.; Wierman, John C.
  • Combinatorics, Probability and Computing, Vol. 14, Issue 4
  • DOI: 10.1017/S0963548305006802

On bond percolation threshold bounds for Archimedean lattices with degree three
journal, June 2017


The Application of Non-Crossing Partitions to Improving Percolation Threshold Bounds
journal, September 2006

  • May, William D.; Wierman, John C.
  • Combinatorics, Probability and Computing, Vol. 16, Issue 02
  • DOI: 10.1017/S0963548306007905

On the growth constant for square-lattice self-avoiding walks
journal, November 2016

  • Jacobsen, Jesper Lykke; Scullard, Christian R.; Guttmann, Anthony J.
  • Journal of Physics A: Mathematical and Theoretical, Vol. 49, Issue 49
  • DOI: 10.1088/1751-8113/49/49/494004

Critical manifold of the kagome-lattice Potts model
journal, November 2012

  • Jacobsen, Jesper Lykke; Scullard, Christian R.
  • Journal of Physics A: Mathematical and Theoretical, Vol. 45, Issue 49
  • DOI: 10.1088/1751-8113/45/49/494003

Transfer matrix computation of generalized critical polynomials in percolation
journal, November 2012

  • Scullard, Christian R.; Jacobsen, Jesper Lykke
  • Journal of Physics A: Mathematical and Theoretical, Vol. 45, Issue 49
  • DOI: 10.1088/1751-8113/45/49/494004

High-precision percolation thresholds and Potts-model critical manifolds from graph polynomials
journal, March 2014


Exact Determination of the Percolation Hull Exponent in Two Dimensions
journal, June 1987


Polynomial sequences for bond percolation critical thresholds
journal, September 2011


Universality of Finite-Size Corrections to the Number of Critical Percolation Clusters
journal, November 1997


Rigorous confidence intervals for critical probabilities
journal, July 2007


An Improved Upper Bound for the Hexagonal Lattice Site Percolation Critical Probability
journal, November 2002


Critical surfaces for general inhomogeneous bond percolation problems
journal, March 2010


A Disproof of Tsallis' Bond Percolation Threshold Conjecture for the Kagome Lattice
journal, April 2015

  • Wierman, John C.; Yu, Gaoran; Huang, Theodore
  • The Electronic Journal of Combinatorics, Vol. 22, Issue 2
  • DOI: 10.37236/5117

Percolation processes: I. Crystals and mazes
journal, July 1957

  • Broadbent, S. R.; Hammersley, J. M.
  • Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 53, Issue 3
  • DOI: 10.1017/S0305004100032680

Universality and scaling in gravitational collapse of a massless scalar field
journal, January 1993


A parallel algorithm for the enumeration of self-avoiding polygons on the square lattice
journal, May 2003